Show simple item record

dc.creatorAnguiano Moreno, María 
dc.creatorCaraballo Garrido, Tomás 
dc.creatorReal Anguas, José 
dc.date.accessioned2015-04-27T08:51:38Z
dc.date.available2015-04-27T08:51:38Z
dc.date.issued2010
dc.identifier.issn0218-1274es
dc.identifier.issn1793-6551es
dc.identifier.urihttp://hdl.handle.net/11441/24716
dc.formatapplication/pdfes
dc.language.isoenges
dc.relation.ispartofInternational Journal of Bifurcation and Chaos, 20(9), 2645–2656es
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectPullback attractores
dc.subjectasymptotic compactnesses
dc.subjectevolution processes
dc.subjectnon-autonomous reaction-diffusion equationes
dc.titleExistence of pullback attractor for a reaction-diffusion equation in some unbounded domains with non-autonomous forcing term in H-1es
dc.typeinfo:eu-repo/semantics/articlees
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numéricoes
dc.relation.publisherversion10.1142/S021812741002726Xes
dc.relation.publisherversionhttp://dx.doi.org/10.1142/S021812741002726X
dc.identifier.doi10.1142/S021812741002726X
dc.identifier.idushttps://idus.us.es/xmlui/handle/11441/24716

FilesSizeFormatViewDescription
Existence of pullback attractor ...179.0KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional